RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 510–518 (Mi tvp546)  

Short Communications

Об абсолютной непрерывности безгранично делимых распределений при сдвигах

A. V. Skorokhod

Kiev

Abstract: Random variables $\xi$ with values in a separable Hilbert space $H$ with infinitely divisible distributions are considered. Some sufficient conditions for the absolute continuity of the measure corresponding to $\xi+a$ ($a\in H$) with respect to the measure corresponding to $\xi$ are obtained.
Let now $H$ denote the real line and let the characteristic function of $\xi$ be
$$ \exp\{\int(e^{ixt}-1-\frac{ixt}{1+x^2})\Pi(dx)\}. $$
It is proved that in this case $\xi$ has a density when the condition $\int_{-1}^1|x|\Pi(dx)=\infty$ is satisfied.

Full text: PDF file (1888 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 465–472

Bibliographic databases:

Received: 14.01.1965

Citation: A. V. Skorokhod, “Об абсолютной непрерывности безгранично делимых распределений при сдвигах”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 510–518; Theory Probab. Appl., 10:3 (1965), 465–472

Citation in format AMSBIB
\Bibitem{Sko65}
\by A.~V.~Skorokhod
\paper Об абсолютной непрерывности безгранично делимых распределений при сдвигах
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 510--518
\mathnet{http://mi.mathnet.ru/tvp546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189125}
\zmath{https://zbmath.org/?q=an:0203.19803}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 465--472
\crossref{https://doi.org/10.1137/1110054}


Linking options:
  • http://mi.mathnet.ru/eng/tvp546
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p510

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:165
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020